# SDR DALA2018050102968

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 64,056 hours, 25,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE AT ROWS 23, 24, 25, & 26.  FOUND SHORT IN WIRE W3532-9085-189,  BEHIND THE RT SIDEWALL.   REPAIRED IAW AWM 33-51-21.
